×

zbMATH — the first resource for mathematics

Über kompakte Riemannsche Mannigfaltigkeiten. (German) Zbl 0133.15004
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bonnet, O.: Sur quelques propriétés des lignes géodésiques. C. R. Acad. Sci. (Paris)40, 1311-1313 (1855).
[2] Cartan, E.: Leçons sur la géométrie des espaces de Riemann. 2e éd. Paris 1946. · Zbl 0060.38101
[3] Hadamard, J.: Les surfaces à courbures opposées, J. Math. pures appl. (5),4, 27-73 (1898). · JFM 29.0522.01
[4] Klingenberg, W.: On the structure of compact Riemannian manifolds. Proc. nat. Acad. Sci. (Wash.)44, 586-588 (1958). · Zbl 0135.40302 · doi:10.1073/pnas.44.6.586
[5] Klingenberg, W.: Contributions to Riemannian geometry in the large. Ann. of Math.69, No. 2 (1959). · Zbl 0133.15003
[6] Morse, M.: A generalization of the Sturm separation and comparison theorems inn-space. Math. Ann.103, 52-69 (1930). · JFM 56.1078.03 · doi:10.1007/BF01455690
[7] Mut?, Y.: Some properties of geodesics in the large in a twodimensional Riemannian manifold with positive curvature. Sci. Rep. Yokohama Nat. Univ. Sect. I2, 1-12 (1953).
[8] Myers, S. B.: Riemannian manifolds in the large. Duke math. J.1, 39-49 (1935). · Zbl 0011.22502 · doi:10.1215/S0012-7094-35-00105-3
[9] Myers, S. B.: Connections between differential geometrie and topology. Duke math.1, 376-391 (1935). · Zbl 0012.27502 · doi:10.1215/S0012-7094-35-00126-0
[10] Pogorelov, A.: A theorem regarding geodesics on closed convex surfaces. Math. Sb. N. S.18, 181-183 (60) (1946). · Zbl 0061.37612
[11] Rauch, H. E.: A contribution to differential geometry in the large, Ann. of Math.54, 38-55 (1951). · Zbl 0043.37202 · doi:10.2307/1969309
[12] Schoenberg, I. J.: Some applications of the calculus of variations to Riemannian geometry. Ann. of Math.33, 485-495 (1932). · Zbl 0005.29903 · doi:10.2307/1968530
[13] Whitehead, J. H. C.: On the covering of a complete space by the geodesics through a point. Ann. of Math.36, 679-704 (1935). · Zbl 0012.27802 · doi:10.2307/1968651
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.